# SDR COM11822

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: PE610261
- Condition: Binding
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING WHEN FLAPS SELECTED UP DURING CLIMB.  REPLACED ROLLERS ON RT OUTBD FLAP.
